# SDR USAA2009092892639

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 38,767 hours, 15,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 6992
- Condition: Discharged
- Location: Cabin
- Part time: 39,314 hours, 15,378 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 440 - STL-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT PATH LIGHTS AND WALL MOUNTED LIGHTS AT ROWS 8L, 8R, 10L, & 10R ARE INOPERATIVE.  REMOVED AND REPLACED MID EMERGENCY POWER SUPPLY UNIT (EPSU) IAW MAINTENANCE MANUAL 33-51-38-401.  OPERATIONAL CHECK WAS GOOD.
